MathSciNet Relay Station
MathSciNet bibliographic data
MR204800 34.75 (34.45)
Brayton, Robert K. Bifurcation of periodic solutions in a nonlinear difference-differential equations of neutral type. Quart. Appl. Math. 24 1966 215–224.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement